# SDR USAA960121

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22885
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465394950
- Condition: Cracked
- Location: Bs 616
- Part time: 35,219 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT -DURING Q-4 CHECK VISUAL INSPECTION, FOUND 1 INCH CRACK BS 616, 5 INCHES FLOOR LEVEL RIGHT SIDE FRAME.  CUT OUT DAMAGE INSTALLED ANGLE AND FILLER.  REPAIRED PER EA 40740.  (M)
